# SDR L1GA200000175

- Difficulty date: July 7, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 55,727 hours, 42,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Torn
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1 TO LA ACFT 921 AIRCREW HEARD FLAPPING NOISE RT FWD OUTSIDE OF FUSELAGE NEAR RT FWD SERVICE DOOR. ON RETURN FOUND INNER DOOR SEAL STICKING OUT. SECURED
